Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 381503, 25 pages
http://dx.doi.org/10.1155/2012/381503
Research Article

Multi-State Dependent Impulsive Control for Pest Management

College of Science, Shandong University of Science and Technology, Qingdao 266510, China

Received 17 April 2012; Accepted 6 June 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Huidong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Liu, Y. J. Zhang, L. S. Chen, and L. H. Sun, “The dynamics of a prey-dependent consumption model concerning integrated pest management,” Acta Mathematica Sinica, vol. 21, no. 3, pp. 541–554, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. X. Song, M. Hao, and X. Meng, “A stage-structured predator-prey model with disturbing pulse and time delays,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 211–223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Georgescu, H. Zhang, and L. Chen, “Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 675–687, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Xiong, Y. Xue, and S. Li, “A food chain system with Holling IV functional responses and impulsive effect,” International Journal of Biomathematics, vol. 1, no. 3, pp. 361–375, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Liu, Y. Zhang, and L. Chen, “Dynamic complexities of a Holling I predator-prey model concerning periodic biological and chemical control,” Chaos, Solitons and Fractals, vol. 22, no. 1, pp. 123–134, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Jiang, Q. Lu, and L. Peng, “Impulsive ecological control of a stage-structured pest management system,” Mathematical Biosciences and Engineering, vol. 2, no. 2, pp. 329–344, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Gao, “PD observer parametrization design for descriptor systems,” Journal of the Franklin Institute, vol. 342, no. 5, pp. 551–564, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. W. Gao and D. W. C. Ho, “On state-space realization of Bezout factorizations in singular systems,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 13, no. 3-4, pp. 387–410, 2006. View at Google Scholar · View at Zentralblatt MATH
  9. A. D’Onofrio, “Pulse vaccination strategy in the SIR epidemic model: global asymptotic stable eradication in presence of vaccine failures,” Mathematical and Computer Modelling, vol. 36, no. 4-5, pp. 473–489, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Z. Meng and L. S. Chen, “A stage-structured SI eco-epidemiological model with time delay and impulsive controlling,” Journal of Systems Science & Complexity, vol. 21, no. 3, pp. 427–440, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Nie, J. Peng, Z. Teng, and L. Hu, “Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 544–555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. Baĭnov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific & Technical, New York, NY, USA, 1993.
  13. X. Meng and Z. Li, “The dynamics of plant disease models with continuous and impulsive cultural control strategies,” Journal of Theoretical Biology, vol. 266, no. 1, pp. 29–40, 2010. View at Google Scholar
  14. S. Tang and R. A. Cheke, “State-dependent impulsive models of integrated pest management (IPM) strategies and their dynamic consequences,” Journal of Mathematical Biology, vol. 50, no. 3, pp. 257–292, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Tang, Y. Xiao, L. Chen, and R. A. Cheke, “Integrated pest management models and their dynamical behaviour,” Bulletin of Mathematical Biology, vol. 67, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar
  16. G. Jiang, Q. Lu, and L. Peng, “Impulsive ecological control of a stage-structured pest management system,” Mathematical Biosciences and Engineering, vol. 2, no. 2, pp. 329–344, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Liu, Y. Zhang, and L. Chen, “Dynamic complexities of a Holling I predator-prey model concerning periodic biological and chemical control,” Chaos, Solitons and Fractals, vol. 22, no. 1, pp. 123–134, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Tang, G. Tang, and R. A. Cheke, “Optimum timing for integrated pest management: modelling rates of pesticide application and natural enemy releases,” Journal of Theoretical Biology, vol. 264, pp. 623–638, 2010. View at Google Scholar
  19. J. Awrejcewicz, K. Tomczak, and C.-H. Lamarque, “Controlling system with impacts,” International Journal of Bifurcation and Chaos, vol. 9, no. 3, pp. 547–553, 1999. View at Google Scholar
  20. J. Awrejcewicz, M. Fečkan, and P. Olejnik, “On continuous approximation of discontinuous systems,” Nonlinear Analysis, vol. 62, no. 7, pp. 1317–1331, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Jiao and L. Chen, “Global attractivity of a stage-structure variable coefficients predator-prey system with time delay and impulsive perturbations on predators,” International Journal of Biomathematics, vol. 1, no. 2, pp. 197–208, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH